Alert archive / Texas / Red Flag Warnings in 2011

Red Flag Warning 22, NWS San Angelo, TX

April 25, 201116 counties in Texas

NWS San Angelo, TX issued this red flag warning at Apr 25, 2011, 9:45 PM CDT for 16 counties in Texas. It took effect at Apr 26, 2011, 12:00 PM CDT. It was in force for 8 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 25, 2011, 9:45 PM CDT (02:45 UTC)
In effect from
Apr 26, 2011, 12:00 PM CDT
Expired
Apr 26, 2011, 8:00 PM CDT
In force
8 hr
Issued by
NWS San Angelo, TX

Counties Brown County, TX, Coke County, TX, Coleman County, TX, Concho County, TX, Crockett County, TX, Fisher County, TX, Irion County, TX, McCulloch County, TX, Menard County, TX, Nolan County, TX, Runnels County, TX, Schleicher County, TX, Sterling County, TX, Sutton County, TX, Taylor County, TX, Tom Green County, TX

The radar

The San Angelo radar (KSJT), 31 km from the middle of the area, began a volume at 02:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 6:00 PM CDTWILDFIRE 5002 W Zephyr, TXESTIMATED 500 ACRE WILDFIRE NEAR U.S. HIGHWAY 183 NEAR BLANKET CREEK. TIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 2.8 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2011-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2011-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5512 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

451 
WWUS84 KSJT 260245
RFWSJT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
945 PM CDT MON APR 25 2011

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED TUESDAY AFTERNOON
ACROSS MUCH OF WEST CENTRAL TEXAS...

.A WEAK COLD FRONT MOVES THROUGH THE BIG COUNTRY THIS EVENING AND
EVENTUALLY STALL IN THE VICINITY OF THE COLORADO RIVER LATER
TONIGHT. THIS FRONT WILL LIFT BACK TO THE NORTH ON TUESDAY AS
SOUTHWEST WINDS INCREASE TO 15 TO 25 MPH. RELATIVE HUMIDITIES WILL
FALL INTO THE SINGLE DIGITS AND LOWER TEENS...RANGING FROM 7
PERCENT IN THE WESTERN COUNTIES TO AROUND 15 PERCENT IN THE EAST.
THESE FACTORS...COMBINED WITH TEMPERATURES IN THE UPPER 80S TO MID
90S...WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS ACROSS MUCH
OF THE AREA. SLIGHTLY LOWER WIND SPEEDS AND RECENT HEAVY RAINFALL
WILL KEEP THE WILDFIRE THREAT SLIGHTLY LOWER ACROSS THE CENTRAL
AND EASTERN BIG COUNTRY. THE FIRE WEATHER WATCH HAS BEEN UPGRADED
FOR THE CONCHO VALLEY...NORTHERN EDWARDS PLATEAU AND WESTERN BIG
COUNTRY. THE WATCH REMAINS IN EFFECT ACROSS THE HEARTLAND AND
NORTHWEST HILL COUNTRY.

TXZ049-054-064>066-071>073-076>078-261200-
/O.UPG.KSJT.FW.A.0019.110426T1700Z-110427T0100Z/
/O.NEW.KSJT.FW.W.0022.110426T1700Z-110427T0100Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-
945 PM CDT MON APR 25 2011

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM CDT TUESDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE CONCHO
VALLEY...NORTHERN EDWARDS PLATEAU AND WESTERN HILL COUNTRY...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A RED FLAG
WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT FROM NOON TO 8 PM CDT TUESDAY FOR THE CONCHO VALLEY...
NORTHERN EDWARDS PLATEAU AND WESTERN BIG COUNTRY. THIS REPLACES
THE FIRE WEATHER WATCH THAT WAS IN EFFECT.

* AFFECTED AREA: IN TEXAS...FISHER...NOLAN...STERLING...COKE...
  RUNNELS...IRION...TOM GREEN...CONCHO...CROCKETT... 
  SCHLEICHER...SUTTON. 

* WIND: SOUTHWEST 20 FOOT WINDS INCREASING TO AROUND 20 MPH...
  WITH OCCASIONAL GUSTS OVER 30 MPH. 

* HUMIDITY: FALLING TO 7 TO 11 PERCENT DURING THE AFTERNOON.

* TIMING: TUESDAY AFTERNOON AND EARLY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

TXZ139-140-154-155-168>170-261200-
/O.CON.KSJT.FW.A.0019.110426T1700Z-110427T0100Z/
COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-MASON-
945 PM CDT MON APR 25 2011

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY FOR THE HEARTLAND AND NORTHWEST HILL COUNTRY...

* AFFECTED AREA: IN TEXAS...COLEMAN...BROWN...MCCULLOCH...SAN 
  SABA...MENARD...KIMBLE...MASON. 

* WIND: SOUTHWEST 20 FOOT WINDS INCREASING TO AROUND 20 MPH...
  WITH OCCASIONAL GUSTS TO 25 MPH.

* HUMIDITY: FALLING TO 10 TO 15 PERCENT DURING THE AFTERNOON.

* TIMING: TUESDAY AFTERNOON AND EARLY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE
VISIT... HTTP://WWW.SRH.NOAA.GOV/SJT

JOHNSON
2 follow-up statements
199 
WWUS84 KSJT 260921
RFWSJT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
421 AM CDT TUE APR 26 2011

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED TUESDAY AFTERNOON
ACROSS MUCH OF WEST CENTRAL TEXAS...

.SURFACE LOW DEVELOPING IN NORTHWEST TEXAS THIS AFTERNOON...WILL
BRING GUSTY DRY WESTERLY WINDS AND CRITICAL FIRE WEATHER CONDITIONS
THIS AFTERNOON AND EVENING TO MUCH OF WEST CENTRAL TEXAS. THE
STRONGEST WINDS AND MOST CRITICAL AREAS WILL BE ACROSS THE WESTERN
BIG COUNTRY AND WESTERN CONCHO VALLEY.

TXZ155-169-170-261030-
/O.CAN.KSJT.FW.A.0019.110426T1700Z-110427T0100Z/
SAN SABA-KIMBLE-MASON-
421 AM CDT TUE APR 26 2011

...FIRE WEATHER WATCH IS CANCELLED FOR STRONG WINDS AND LOW
RELATIVE HUMIDITY FOR SAN SABA...KIMBLE AND MASON COUNTIES

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS CANCELLED THE FIRE
WEATHER WATCH. 

* AFFECTED AREA: IN TEXAS...SAN SABA...KIMBLE...MASON. 

WHILE THE FIRE WEATHER WATCH IS NOT LONGER IN EFFECT...ELEVATED
FIRE DANGER CONDITIONS WILL CONTINUE WITH GUSTY WESTERLY WINDS
THIS AFTERNOON.


$$

TXZ139-140-154-168-270100-
/O.UPG.KSJT.FW.A.0019.110426T1700Z-110427T0100Z/
/O.EXA.KSJT.FW.W.0022.110426T1700Z-110427T0100Z/
COLEMAN-BROWN-MCCULLOCH-MENARD-
421 AM CDT TUE APR 26 2011

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS
EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE
HEARTLAND AND PORTIONS OF THE NORTHWEST HILL COUNTRY.

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS
EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 


* AFFECTED AREA: IN TEXAS...COLEMAN...BROWN...MCCULLOCH...
  MENARD. 

* WIND: SOUTHWEST 20 FOOT WINDS INCREASING TO AROUND 20 MPH... 
  WITH OCCASIONAL GUSTS TO 25 MPH.

* HUMIDITY: FALLING TO 10 TO 15 PERCENT DURING THE AFTERNOON.

* TIMING: TUESDAY AFTERNOON AND EARLY EVENING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

TXZ127-270100-
/O.EXA.KSJT.FW.W.0022.110426T1700Z-110427T0100Z/
TAYLOR-
421 AM CDT TUE APR 26 2011

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS
EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR TAYLOR 
COUNTY.

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS
EVENING. 

* AFFECTED AREA: IN TEXAS...TAYLOR.

* WIND: SOUTHWEST 20 FOOT WINDS INCREASING TO AROUND 20 MPH... 
  WITH OCCASIONAL GUSTS OVER 30 MPH.

* HUMIDITY: FALLING TO 7 TO 11 PERCENT DURING THE AFTERNOON.

* TIMING: TUESDAY AFTERNOON AND EARLY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

TXZ049-054-064>066-071>073-076>078-270100-
/O.CON.KSJT.FW.W.0022.110426T1700Z-110427T0100Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-
421 AM CDT TUE APR 26 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT
THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE
CONCHO VALLEY AND WESTERN SECTIONS OF THE BIG COUNTRY.

* AFFECTED AREA: IN TEXAS...FISHER...NOLAN...STERLING...COKE...
  RUNNELS...IRION...TOM GREEN...CONCHO...CROCKETT... 
  SCHLEICHER...SUTTON. 

* WIND: SOUTHWEST 20 FOOT WINDS INCREASING TO AROUND 20 MPH... 
  WITH OCCASIONAL GUSTS OVER 30 MPH.

* HUMIDITY: FALLING TO 5 TO 10 PERCENT DURING THE AFTERNOON.

* TIMING: TUESDAY AFTERNOON AND EARLY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.SRH.NOAA.GOV/SJT
734 
WWUS84 KSJT 261959
RFWSJT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
259 PM CDT TUE APR 26 2011

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED TUESDAY AFTERNOON
AND AGAIN WEDNESDAY AFTERNOON ACROSS MUCH OF WEST CENTRAL TEXAS...

.SURFACE LOW DEVELOPING IN NORTHWEST TEXAS THIS AFTERNOON...WILL
BRING GUSTY DRY WESTERLY WINDS AND CRITICAL FIRE WEATHER
CONDITIONS THIS AFTERNOON AND EVENING TO MUCH OF WEST CENTRAL
TEXAS. THE STRONGEST WINDS AND MOST CRITICAL AREAS WILL BE ACROSS
THE WESTERN BIG COUNTRY AND WESTERN CONCHO VALLEY. THE PASSAGE OF
A COLD FRONT ON WEDNESDAY WILL BRING GUSTY NORTHWEST WINDS TO THE
AREA ON WEDNESDAY. AGAIN...WITH HUMIDITY VALUES REMAINING VERY
LOW...CRITICAL FIRE DANGER CONDITIONS WILL BE LIKELY.

TXZ054-064>066-071>073-076>078-154-168-270200-
/O.NEW.KSJT.FW.W.0023.110427T1600Z-110428T0000Z/
/O.CON.KSJT.FW.W.0022.000000T0000Z-110427T0100Z/
NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-CROCKETT-
SCHLEICHER-SUTTON-MCCULLOCH-MENARD-
259 PM CDT TUE APR 26 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT WEDNESDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY FOR...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM CDT WEDNESDAY. A
RED FLAG WARNING REMAINS IN EFFECT TUESDAY AFTERNOON.

* AFFECTED AREA: IN TEXAS...NOLAN...STERLING...COKE...RUNNELS...
  IRION...TOM GREEN...CONCHO...CROCKETT...SCHLEICHER...SUTTON...
   MCCULLOCH...MENARD. 

* WIND: SOUTHWEST 20 FOOT WINDS INCREASING TO AROUND 20 MPH...
  WITH OCCASIONAL GUSTS OVER 30 MPH ON TUESDAY. NORTHWEST WINDS
  AROUND 20 MPH GUSTING TO 30 MPH ON WEDNESDAY.

* HUMIDITY: FALLING TO 5 TO 10 PERCENT DURING THE AFTERNOON.

* TIMING: BOTH TUESDAY AND WEDNESDAY AFTERNOON AND EARLY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

TXZ169-170-270200-
/O.NEW.KSJT.FW.W.0023.110427T1600Z-110428T0000Z/
KIMBLE-MASON-
259 PM CDT TUE APR 26 2011

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT WEDNESDAY
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM CDT WEDNESDAY. 

* AFFECTED AREA: IN TEXAS...KIMBLE...MASON.

* WIND: NORTHWEST WIND AROUND 20 MPH...WITH GUSTS TO 30 MPH.

* HUMIDITY: FALLING TO 5 TO 10 PERCENT IN THE AFTERNOON.

* TIMING: WEDNESDAY AFTERNOON AND EARLY EVENING


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

TXZ049-127-139-140-270100-
/O.CON.KSJT.FW.W.0022.000000T0000Z-110427T0100Z/
FISHER-TAYLOR-COLEMAN-BROWN-
259 PM CDT TUE APR 26 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...

* AFFECTED AREA: IN TEXAS...FISHER...TAYLOR...COLEMAN...BROWN.

* WIND: SOUTHWEST 20 FOOT WINDS INCREASING TO AROUND 20 MPH... 
  WITH OCCASIONAL GUSTS TO 25 MPH.

* HUMIDITY: FALLING TO 10 TO 15 PERCENT DURING THE AFTERNOON.

* TIMING: TUESDAY AFTERNOON AND EARLY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.SRH.NOAA.GOV/SJT

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this red flag warning went out at Apr 25, 6:10 PM CDT, 3 hours 35 minutes earlier.

Area forecast discussion, Apr 25, 6:10 PM CDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
610 PM CDT MON APR 25 2011

.DISCUSSION...
SEE AVIATION DISCUSSION BELOW...

&&

.AVIATION...
GUSTY WEST WINDS WILL QUICKLY BEGIN TO SUBSIDE AFTER SUNSET. A
COLD FRONT WILL MOVE INTO THE BIG COUNTRY THIS EVENING AND THEN
THROUGH KABI AROUND 06Z. ONLY IMPACT THIS WILL HAVE IS A WIND SHIFT
TO THE NORTH AT 5 TO 10 KNOTS. THE FRONT IS EXPECTED TO STAY NORTH
OF THE OTHER TERMINALS. SOME STRATUS DEVELOPMENT IS POSSIBLE
BEHIND THE FRONT AT KABI...AND INCLUDED A SCATTERED GROUP OF 2K FOOT
CEILINGS AFTER 11Z. OTHERWISE VFR CONDITIONS WILL PREVAIL THROUGH
THE PERIOD. WINDS WILL QUICKLY INCREASE TO 12 TO 18 KNOTS AT ALL
TAF SITES BY 16Z TUESDAY.

&&

.PREV DISCUSSION... /ISSUED 359 PM CDT MON APR 25 2011/

SHORT TERM...

DRYLINE HAS ADVANCED ACROSS ALL OF WEST CENTRAL TEXAS EXCEPT SAN
SABA COUNTY. GUSTY WEST WINDS ARE OCCURRING BEHIND THE DRYLINE
WITH AN INTRUSION OF VERY DRY AIR. WITH THESE CONDITIONS A RED
FLAG WARNING IS IN EFFECT FOR MOST OF OUR COUNTIES UNTIL 8 PM...
AND A LAKE WIND ADVISORY IS IN EFFECT UNTIL 6 PM.

SAN SABA COUNTY IS ON THE BACK EDGE OF A TORNADO WATCH...WHICH
IS IN EFFECT UNTIL 10 PM. ANTICIPATE THAT THIS WATCH WILL BE
CANCELLED FOR SAN SABA COUNTY ONCE THE DRYLINE AND ASSOCIATED
CUMULUS FIELD EXIT THE COUNTY...BY 430-500 PM.

WINDS WILL DIMINISH EARLY TONIGHT. A WEAK COLD FRONT ASSOCIATED
WITH DEPARTING UPPER SHORTWAVE TROUGH WILL SAG SOUTH INTO THE
BIG COUNTRY AFTER MIDNIGHT...AND SHOULD PROGRESS TO INTERSTATE
20 OR A LITTLE FARTHER SOUTH BEFORE STALLING TOWARD MORNING.

AS ANOTHER UPPER POTENT SHORTWAVE TROUGH DIVES SOUTHEAST ACROSS
THE CENTRAL ROCKIES TO THE CENTRAL/SOUTHERN HIGH PLAINS ON
TUESDAY...SURFACE LOW WILL DEVELOP IN SOUTHEASTERN COLORADO AND
MOVE SOUTHEAST TOWARD CHILDRESS. STALLED WEAK FRONTAL BOUNDARY
WILL BE LIFTED NORTH AS A WARM FRONT OUT OF THE BIG COUNTRY BY
TUESDAY AFTERNOON. WITH THIS SETUP ANOTHER EASTWARD DRYLINE
SURGE IS EXPECTED ON TUESDAY ACROSS WEST CENTRAL TEXAS. WINDS
WILL BE WELL-ALIGNED AGAIN IN THE LOWER TO MID-LEVELS...
PROMOTING DOWNWARD MOMENTUM TRANSFER. COMBINATION OF GUSTY
WEST-SOUTHWEST WINDS COMBINED WITH ANOTHER INTRUSION OF VERY
DRY AIR AND AFTERNOON TEMPERATURES IN THE 90S COULD RESULT IN
CRITICAL FIRE WEATHER CONDITIONS ONCE AGAIN...AND A FIRE
WEATHER WATCH HAS BEEN ISSUED FOR TUESDAY FROM NOON TO 8 PM.
LEFT OUT SOME OF THE BIG COUNTRY COUNTIES...WHERE THE WIND
SPEEDS ARE NOT EXPECTED TO BE AS HIGH. ACROSS THAT AREA...
SURFACE PRESSURE GRADIENT WILL BE A LITTLE WEAKER GIVEN
DEVELOPMENTS IN THE SURFACE PRESSURE PATTERN.

GOING WITH HIGHS AT OR SLIGHTLY ABOVE THE WARMER MET GUIDANCE
TUESDAY...GIVEN THE EXPANDED 850 MB THERMAL RIDGE AND LOW-
LEVEL DOWNSLOPING COMPONENT.

LONG TERM...

THE MAIN FORECAST CONCERN IN THE EXTENDED WILL CONTINUE TO BE THE
WILDFIRE DANGER. A DRY COLD FRONT WILL MOVE ACROSS WEST CENTRAL
TEXAS BY WEDNESDAY BRINGING GUSTY NORTHWEST WINDS AND A
CONTINUATION OF VERY DRY CONDITIONS. FLOW ALOFT STAYS MAINLY ZONAL
THROUGH THE END OF THE WEEK INTO THE WEEKEND...WITH NEAR CRITICAL
FIRE CONDITIONS POSSIBLE THROUGH FRIDAY. ANOTHER COLD FRONT WILL
APPROACH THE AREA SATURDAY...BUT AT THIS POINT LOOKS LIKE
ENOUGH UNCERTAINTY WITH MOISTURE RETURN...SO HAVE NOT INCLUDED
ANY MENTIONABLE PRECIPITATION FORECAST IN THE EXTENDED AT THIS
POINT.

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 54  91  55  76  49 /   0   0  10   0   0
SAN ANGELO 	 54  96  54  84  49 /   0   0  10   0   0
JUNCTION 	 54  95  54  86  46 /   0   0  10   0   0

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: BROWN...CALLAHAN...COKE...COLEMAN...CONCHO...CROCKETT...
FISHER...HASKELL...IRION...JONES...MCCULLOCH...MENARD...NOLAN...
RUNNELS...SCHLEICHER...SHACKELFORD...STERLING...SUTTON...
TAYLOR...THROCKMORTON...TOM GREEN.

FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR THE FOLLOWING ZONES: BROWN...COKE...COLEMAN...
CONCHO...CROCKETT...FISHER...IRION...KIMBLE...MASON...
MCCULLOCH...MENARD...NOLAN...RUNNELS...SAN SABA...SCHLEICHER...
STERLING...SUTTON...TOM GREEN.

&&

DANIELS
Hazardous weather outlook, Apr 25, 8:05 PM CDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
805 PM CDT MON APR 25 2011

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-262300-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
805 PM CDT MON APR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...TONIGHT

ELEVATED FIRE WEATHER CONDITIONS WILL PERSIST THROUGH MID EVENING AS
WINDS BEGIN TO SUBSIDE. A WEAK COLD FRONT WILL MOVE THROUGH THE BIG
COUNTRY AND NORTHERN HEARTLAND OVERNIGHT RESULTING IN A WIND SHIFT
TO THE NORTH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A FIRE WEATHER WATCH IS IN EFFECT FROM NOON TO 8 PM TUESDAY FOR
THE POSSIBILITY OF CRITICAL FIRE WEATHER CONDITIONS...ACROSS MOST OF
WEST CENTRAL TEXAS. RELATIVE HUMIDITIES ARE FORECAST TO FALL BELOW
15 PERCENT WITH SOUTHWEST WINDS INCREASING TO 15 TO 25 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

JOHNSON

In the hours before

Local storm report, Apr 25, 5:12 PM CDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
512 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     HAIL             BLACKWELL               32.09N 100.32W
04/24/2011  E1.00 INCH       NOLAN              TX   TRAINED SPOTTER

&&

EVENT NUMBER SJT1100146

JOHNSON
Local storm report, Apr 25, 5:21 PM CDT, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
521 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 PM     HAIL             LUEDERS                 32.80N  99.62W
04/23/2011  E1.00 INCH       JONES              TX   PUBLIC

            QUARTER SIZE HAIL REPORTED IN LUEDERS.

&&

EVENT NUMBER SJT1100147

CD
Local storm report, Apr 25, 5:50 PM CDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
550 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             6 W BRADSHAW            32.10N 100.00W
04/24/2011  E1.75 INCH       TAYLOR             TX   TRAINED SPOTTER

&&

EVENT NUMBER SJT1100148

JOHNSON
Local storm report, Apr 25, 6:13 PM CDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
613 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 AM     HAIL             7 SSE OPLIN             32.05N  99.51W
04/25/2011  E1.00 INCH       COLEMAN            TX   PUBLIC

            DIME TO QUARTER SIZE HAIL AT LAKE COLEMAN

&&

EVENT NUMBER SJT1100149

JOHNSON
Local storm report, Apr 25, 7:32 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
732 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     TORNADO          7 NNE BAIRD             32.49N  99.36W
04/24/2011                   CALLAHAN           TX   STORM CHASER

            LARGE MULTI VORTEX TORNADO WAS REPORTED NEAR US 283
            NEAR THE SCHACKELFORD - CALLAHAN COUNTY LINE.

&&

EVENT NUMBER SJT1100150

JOHNSON

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 2:59 PM CDTRed Flag WarningSJTCoke, Concho, Crockett, Fisher, Irion, Kimble and 10 more28 hr

Nearby

Red Flag Warnings in Texas, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.